Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have ear cysts, inner ear pain. Have hashimotos. Prescribed synthroid. Are they side effects?

Good morning. I ve been Dix w/hashimotis 14yrs ago, was prescribed synthroid & had side effect that did not lend to the efficacy, hence D/C, via my own digression. I ve had blood work done over the past 18-36 months which have reflected TSH 18.6-19.4(most recent) endocrinologist found goiter , again, prescribed synthroid w/same result as pix. Now have been put on Armour(x3wks) & have developed extremely painful outer ear cysts & inner ear pain ..I am very much @a loss as to what is precipitating the ear issues..or if these 2 medical issues are directly related to my RX,DX, or both
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Thank for choosing HCM, No there is no side effects of drugs you are taking neither the ear condition is co related with your disease, these is two different etiologies, for the ear problem you better have opinion from ENT surgeon and let him decide the treatment, have nice day.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor